# SDR DALA2025042403233

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK RIGHT INBOARD @ LOCATION FR74 HAS CORROSION. REMOVED CORROSION IAW A220 ASRP J51-21-06, FOUND OUT OF LIMITS IAW A220 ASRP J53-61-49, REMOVED AND REPLACED AFT R/H INBD SEAT TRACK IAW A220 ASRP 51-40-11 AND J51-42-21. (LP# 0929334)
